MathSciNet Relay Station
MathSciNet bibliographic data
MR1937012 60F05 (62E20)
Kazimirov, N. I. On some conditions for the absence of a giant component in a generalized allocation scheme. (Russian) Diskret. Mat. 14 (2002), no. 2, 107--118; translation in Discrete Math. Appl. 12 (2002), no. 3, 291–302
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement